Algebraic independence of three Liouville series

Kumiko Nishioka

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)117-120
Number of pages4
JournalArchiv der Mathematik
Volume47
Issue number2
DOIs
Publication statusPublished - 1986 Aug
Externally publishedYes

Fingerprint

Algebraic Independence
Series

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Algebraic independence of three Liouville series. / Nishioka, Kumiko.

In: Archiv der Mathematik, Vol. 47, No. 2, 08.1986, p. 117-120.

Research output: Contribution to journalArticle

Nishioka, Kumiko. / Algebraic independence of three Liouville series. In: Archiv der Mathematik. 1986 ; Vol. 47, No. 2. pp. 117-120.
@article{09bc870374f041548de2639661b1ed18,
title = "Algebraic independence of three Liouville series",
author = "Kumiko Nishioka",
year = "1986",
month = "8",
doi = "10.1007/BF01193680",
language = "English",
volume = "47",
pages = "117--120",
journal = "Archiv der Mathematik",
issn = "0003-889X",
publisher = "Birkhauser Verlag Basel",
number = "2",

}

TY - JOUR

T1 - Algebraic independence of three Liouville series

AU - Nishioka, Kumiko

PY - 1986/8

Y1 - 1986/8

UR - http://www.scopus.com/inward/record.url?scp=34250126305&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250126305&partnerID=8YFLogxK

U2 - 10.1007/BF01193680

DO - 10.1007/BF01193680

M3 - Article

AN - SCOPUS:34250126305

VL - 47

SP - 117

EP - 120

JO - Archiv der Mathematik

JF - Archiv der Mathematik

SN - 0003-889X

IS - 2

ER -